MAUDE Adverse Event Report: STERIS CORPORATION REVITAL-OX RESERT HIGH LEVEL DISINFECTANT; STERILANT

STERIS CORPORATION REVITAL-OX RESERT HIGH LEVEL DISINFECTANT; STERILANT
Model Number 4455AW
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a container of revital-ox resert high level disinfectant caught fire as it was placed on a warming mat.The fire was extinguished with a fire extinguisher.No report of injury.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was determined that the customer did not follow the proper safe storage conditions for the disinfectant as stated in the safety data sheets resulting in the reported event.The revital-ox resert high level disinfectant safety data sheet states, "7.2 conditions for safe storage, including any incompatibilities: keep only in original container.Keep container closed when not in use.Store in a dry, cool and well-ventilated place.Keep away from sources of heat (e.G.Hot surfaces), sparks and open flames.Keep out of direct sunlight." a 3-year complaint review indicates this to be an isolated event.Steris counseled user facility personnel on the proper use of the revital-ox resert high level disinfectant, specifically ensuring to keep containers away from sources of heat no additional issues have been reported.

Brand Name
REVITAL-OX RESERT HIGH LEVEL DISINFECTANT
Common Device Name
STERILANT
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key15253146
Report Number1937531-2022-00002
Device Sequence Number6390133
Product Code MED
UDI-Device Identifier00724995095017
UDI-Public00724995095017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4455AW
Device Catalogue Number4455AW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown